Mainstream propaganda will never show it: Vaccination led to skin necrosis of the whole body
First, Facebook and then Instagram began to block the posts of one of the users who showed a photo of a mother who had recently been vaccinated.
At the time of this article's release, user Slain333 (Slain Illz) did not respond to a request for comment.
However, in his post, he says that this is not for intimidation, but for information.
“I can’t control what happens on this platform but The people deserve the right so see what’s really happening and to be aware of possible dangers. My mother served this country proudly and still serves even after retirement and deserves for her story to be heard not suppressed . I put up less graphic imagines this time on IG, all the pics are on my site. Again this is not to bring fear to anyone, but everyone has the right to know to potential harms of these shots,” says Instagram post.
In the comments below the post, people have pointed out that the symptoms are similar to Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN).
“Stevens-Johnson syndrome and toxic epidermal necrolysis usually begin 1 to 3 weeks after the start of a drug (if caused by a drug) with fever, headache, cough, keratoconjunctivitis (inflammation of the conjunctiva and the cornea in the eyes), and body aches. Then the skin changes begin, with a flat red rash on the face, neck, and trunk, often spreading later to the rest of the body in an irregular pattern. The areas of rash enlarge and spread, often forming blisters in their center. The skin of the blisters is very loose and easy to rub off, often with just a gentle touch or pull, and the blisters peel off over a period of 1 to 3 days.”
What kind of vaccine was injected is currently unknown. The medical history of the woman in the photo is also unknown. Perhaps she had a critical incompatibility, which neither she nor the doctors suspected, but there was no time for tests either.